# SDR DALA13028673753

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO COMPARTMENT, RT FLOOR SUPPORT ANGLE HAS CORROSION STA 727+4" - 767 RBL 21.  MX FABRICATED NEW FLOOR SUPPORT ANGLE AND INSTALLED IAW SRM 53-00-53, REPAIR 5 AND SRM 51-10-02 AND SRM 51-40-02, SRM 51-40-02, SRM 51-20-01, SRM 51-40.
